# SDR DXTA200500627

- Difficulty date: March 13, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 4,050 hours, 2,575 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 67480013
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT COME UP, LANDING GEAR HANDLE STUCK IN DOWN POSITION.  INSTALLED NEW SQUAT SWITCH ASSEMBLY AND ADJUSTED IAW C750 MM CHAP 32-05-01, OPS CHECKED GOOD.
